MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 2 LEVEL/38MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 2 LEVEL/38MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 04.613.138
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Hypoesthesia (2352)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remained implanted; as such explant date is not applicable.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is patient.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient had an allergic reaction to devices implanted after an unknown surgery.Patient had itchiness, next patient turned red and had numbness from his neck to his left shoulder.The patient was implanted with a titanium vectra plate and four (4) titanium self-drilling screws on (b)(6) 2015 for an unknown procedure.The patient stated that he's allergic to nickel and wants to know if the implants contained the mineral.The symptoms of rash occurred almost immediately after surgery.No other information was provided.This report is for one (1) ti vectra(tm) plate 2 level/38mm.This is report 1 of 5 for complaint (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI VECTRA(TM) PLATE 2 LEVEL/38MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8188361
Report Number2939274-2018-55511
Device Sequence Number2266187
Product Code KWQ
UDI-Device Identifier10705034737171
UDI-Public(01)10705034737171
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050451
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.613.138
Device Catalogue Number04.613.138
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer12/21/2018
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date12/21/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient Weight100